Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 10:23 PM CDT for 6 counties in Illinois. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 10:23 PM CDT (03:23 UTC)
- Expired
- Jun 30, 2014, 11:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 10:30 PM CDT | TSTM WND DMG | 3 E Rushville, IL | TREE TOPS BROKEN OFF AND TREE LIMBS DOWN. DAMAGE TO TENTS AT FAIRGROUNDS NORTHEAST OF RUSHVILLE. LARGE COTTTONWOOD TREE DOWN ALONG POKEBERRY ROAD. TIME ESTIMATED BETWEEN 1030 AND 1045 PM. |
| Jun 30, 10:30 PM CDT | TSTM WND DMG | 5 S Havana, IL | TREE LIMBS DOWN ON HIGHWAY 78 NEAR MATANZAS BEACH. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3809 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 27.2
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS53 KILX 010323
SVRILX
ILC017-057-125-129-169-179-010400-
/O.NEW.KILX.SV.W.0071.140701T0323Z-140701T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
NORTHERN MENARD COUNTY IN CENTRAL ILLINOIS...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
SOUTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT
* AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERMONT...
AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...MASON CITY...BROWNING...ASTORIA...IPAVA...
BATH...KILBOURNE...EASTON...MANITO...GREENVIEW...SAN JOSE...GREEN
VALLEY...BERNADOTTE...MARBLETOWN...SNICARTE...BLUFF CITY...DUNCAN
MILLS...CHATAUQUA PARK AND LITTLE AMERICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4028 9057 4029 9045 4045 9045 4043 8959
4007 8961 4008 9059
TIME...MOT...LOC 0322Z 274DEG 52KT 4030 9042
HAIL...<.75IN
WIND...60MPH
$$
AUTEN2 follow-up statements
722
WWUS53 KILX 010347
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT MON JUN 30 2014
ILC169-010357-
/O.CAN.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
SCHUYLER IL-
1047 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
4019 9028 4044 9015 4043 8959 4008 8961
4008 9034
TIME...MOT...LOC 0347Z 274DEG 52KT 4025 8991
$$
ILC017-057-125-129-179-010400-
/O.CON.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
MASON IL-MENARD IL-TAZEWELL IL-CASS IL-FULTON IL-
1047 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FULTON...NORTHEASTERN CASS...SOUTHWESTERN TAZEWELL...NORTHERN MENARD
AND MASON COUNTIES UNTIL 1100 PM CDT...
AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVANA...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MASON CITY AROUND 1055 PM CDT.
SAN JOSE AROUND 1100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
4019 9028 4044 9015 4043 8959 4008 8961
4008 9034
TIME...MOT...LOC 0347Z 274DEG 52KT 4025 8991
HAIL...<.75IN
WIND...60MPH
$$
AUTEN142
WWUS53 KILX 010355
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT MON JUN 30 2014
ILC017-057-125-129-179-010405-
/O.EXP.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
MASON IL-MENARD IL-TAZEWELL IL-CASS IL-FULTON IL-
1055 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON...
NORTHEASTERN CASS...SOUTH CENTRAL TAZEWELL...NORTHERN MENARD AND
MASON COUNTIES WILL EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.
LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
4019 9028 4044 9015 4043 8959 4008 8961
4008 9034
TIME...MOT...LOC 0355Z 274DEG 52KT 4024 8976
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:40 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 30, 8:40 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 840 PM CDT Mon Jun 30 2014 .DISCUSSION... ISSUED 840 PM CDT Mon Jun 30 2014 Initial tornado watch was allowed to expire, as the first wave of storms passed over the far northern CWA. Some capping has been keeping storms from firing further south so far this evening, despite extreme MUCAPE values in the 5000 J/kg vicinity. However, second line of intense storms currently extending from just west of Rockford into far southeast Iowa, then back into northwest Missouri. There will be some battling between the cap in our area vs the air being worked over already in the north (outflow boundary has made it between Peoria and Lincoln with temps around 70 north of it). However, the latest HRRR has this lined up fairly well, and shows the line making it to about Jacksonville and Bloomington between 10-11 pm albeit in a weakening state. Have updated the grids to significantly beef up the PoP's and rain totals in the northwest this evening, and refined the southern extent. Will send out corresponding zones shortly. Geelhart && .AVIATION... ISSUED 642 PM CDT Mon Jun 30 2014 Much of the severe convection that was previously forecast to push into west-central Illinois early this evening has actually tracked much further north across eastern Iowa into northern Illinois. Still monitoring outflow boundary left behind by the storms, stretching from near KPIA to just north of KMCI. Scattered strong to severe cells have developed along this boundary across northern Missouri, and are expected to continue to develop/track northeastward into central Illinois later this evening. Exact areal coverage still remains uncertain: however, most model guidance agrees that at least scattered convection will arrive at the TAF sites after dark. Will therefore carry a TEMPO group for thunder at all terminals with thunder threat ending after 07z. Have downplayed the previous wind forecast as an organized line of severe convection is no longer expected. Once the storms dissipate, skies will clear overnight into Tuesday morning. Forecast soundings are fairly dry for Tuesday, with Cu-rule only suggesting scattered clouds at around 5000ft. Barnes && .PREV DISCUSSION... ISSUED 338 PM CDT Mon Jun 30 2014 Not many changes overall to the expected weather scenario for the next week. Discussion will be abbreviated due to ongoing severe weather preparedness & operations. SHORT TERM...Tonight through Thursday: Lingering uncertainty exists with respect to the evolution of the storm complex heading east across Iowa. Most of forecast area remains in a Moderate Risk for severe weather through tonight, although the main threat should be over this evening. Current bow echo, surging east into northwest Illinois, is expected to stay north of the forecast area as flow backs southwest ahead of an advancing upper trof. However, additional development remains possible, and is suggested by many mesoscale models, along the boundary extending southwest from the main bow in a strongly sheared and highly unstable environment. Very heavy rain remains a threat with any storms the impact the area tonight, with precipitable water values in excess of 1.5 inches, though rapid storm movement should mitigate the flooding threat to some degree. Expect storms to taper off overnight with the loss of diurnal instability and as the surface cold front sweeps through the area. The bulk of the remainder of the short term period should be quiet and cooler than normal. Northwest upper level flow will predominate, with high pressure at the surface more often than not. Still signs of a spoke of energy moving through the mean upper trof around Wednesday, which may bring a chance of rainfall to the area. However, most of the models are less bullish than they have been. LONG TERM...Friday through Monday: Temperatures will begin to moderate heading into the weekend as low level flow turns southerly on the back side of the surface high. The turning flow will also help richer moisture to return to the area. A northwest flow wave is still expected by late in the weekend, and this will result in our next organized risk of showers/storms. Bak && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT MON JUN 30 2014 ILZ027>031-036-037-011100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM. ILZ038-040>057-061-011100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-011100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM. BARNES
In the hours before
Local storm report, Jun 30, 9:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HEAVY RAIN TOULON 41.09N 89.86W
06/30/2014 M1.00 INCH STARK IL EMERGENCY MNGR
RAIN FELL IN 15 MINUTES
&&
25Special weather statement, Jun 30, 9:38 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT MON JUN 30 2014
ILZ029>031-037-038-010345-
MARSHALL-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
938 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLEAN...NORTHERN
TAZEWELL...SOUTHEASTERN MARSHALL...SOUTHERN PEORIA AND WOODFORD
COUNTIES UNTIL 1045 PM CDT...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR METAMORA...OR 7 MILES NORTHWEST OF EUREKA...
MOVING EAST AT 60 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EUREKA...
ROANOKE...
GOODFIELD...
SECOR...
EL PASO...
HUDSON...
OTHER LOCATIONS AFFECTED INCLUDE...CAZENOVIA...PANOLA...EVERGREEN
LAKE...KAPPA...LAKE BLOOMINGTON AND PLEASANT HILL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4107 8904 4093 8904 4092 8892 4076 8892
4076 8861 4074 8858 4062 8857 4062 8846
4041 8846 4056 8973 4111 8910
TIME...MOT...LOC 0239Z 289DEG 52KT 4078 8932
AUTENLocal storm report, Jun 30, 9:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
955 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/30/2014 M2.25 INCH KNOX IL CO-OP OBSERVER
2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.
&&
25Local storm report, Jun 30, 9:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG WASHINGTON 40.70N 89.44W
06/30/2014 TAZEWELL IL EMERGENCY MNGR
5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
CITY EOC.
&&
25Local storm report, Jun 30, 9:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 2 W BRADFORD 41.18N 89.70W
06/30/2014 STARK IL EMERGENCY MNGR
TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
OF CROP DAMAGE.
0605 PM TSTM WND DMG 3 ESE HENRY 41.10N 89.31W
06/30/2014 MARSHALL IL TRAINED SPOTTER
TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.
0645 PM FLASH FLOOD 2 SE HENRY 41.09N 89.33W
06/30/2014 MARSHALL IL TRAINED SPOTTER
OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
IS BEING TRANSPORTED BY THE FLOOD WATERS.
0917 PM HEAVY RAIN TOULON 41.09N 89.86W
06/30/2014 M1.00 INCH STARK IL EMERGENCY MNGR
RAIN FELL IN 15 MINUTES
0941 PM TSTM WND DMG WASHINGTON 40.70N 89.44W
06/30/2014 TAZEWELL IL EMERGENCY MNGR
5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
CITY EOC.
0951 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/30/2014 M2.25 INCH KNOX IL CO-OP OBSERVER
2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.
&&
25Local storm report, Jun 30, 10:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/30/2014 M2.70 INCH KNOX IL MESONET
RAIN FELL IN 1.5 HOURS
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:54 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 66 min |
| Jun 30, 9:38 PM CDT | Special Weather Statement | ILX | McLean, Woodford | 67 min |
| Jun 30, 9:50 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 40 min |
| Jun 30, 10:05 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 30, 10:38 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Jun 30, 10:42 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 6 hr |
| Jul 1, 12:01 AM CDT | Areal Flood Warning | ILX | Marshall, Stark | 9 hr |
| Jul 1, 4:31 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton, Knox | 3 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton | 3 days |
| Jul 1, 4:59 AM CDT | River Flood Warning | ILX | Piatt | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.